# SDR 97UAL900348

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1853U
- Make and model: Doug DC-10-30
- Aircraft serial: 47812
- Engine: Ge CF650C2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Inlet Tube
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE FLAMED OUT ON DECENT AFTER ANTI-ICE TURNED ON.   DID NOT RESTART ON RESTART ATTEMPT.  DURING INSPECTION, MAINTENANCE FOUND THAT THE FUEL INLET TUBE TO THE FUEL FLOW TRANSMITTER  WAS LOOSE AND LEAKING.  THE BOLTS THAT ATTACH THE TUBE HAD BACKED OFF AND ONE WAS MISSING.  BOLTS WERE TIGHTENED AND SAFETY WIRED.  UNDER INVESTIGATION BY QUALITY ASSURANCE.
